Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and exact solutions for nonlinear diffusion in anisotropic media
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences.
2013 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, E-ISSN 1878-7274, Vol. 18, no 10Article in journal (Refereed) Published
Abstract [en]

Conservation laws and exact solutions of nonlinear differential equations describing diffusion phenomena in anisotropic media with external sources are constructed. The construction is based on the method of nonlinear self-adjointness. Numerous exact solutions are obtained by using the recent method of conservation laws. These solutions are different from group invariant solutions and can be useful for investigating diffusion phenomena in complex media, e.g. in oil industry.

Place, publisher, year, edition, pages
Elsevier , 2013. Vol. 18, no 10
Keyword [en]
Diffusion, Anisotropic media, Nonlinear self-adjointness, Symmetries, Conservation
National Category
Mathematics Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-6924DOI: 10.1016/j.cnsns.2013.02.009ISI: 000318989100001Local ID: oai:bth.se:forskinfo1D13E2253B1533D3C1257B6A0051AE7FOAI: oai:DiVA.org:bth-6924DiVA: diva2:834479
Available from: 2013-07-08 Created: 2013-05-13 Last updated: 2017-03-16Bibliographically approved

Open Access in DiVA

fulltext(104 kB)67 downloads
File information
File name FULLTEXT01.pdfFile size 104 kBChecksum SHA-512
2d03e50034b8f5b1f39aa2c48b9d28f28882661602bfe1c7b97266e3adf596a85475e2530d8ada59eda52348af824fd476c767c6a2748adb7138a3d092156a8a
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Ibragimov, Nail H.
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Communications in nonlinear science & numerical simulation
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 67 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 40 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf